MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER PYROCARBON HUM HEAD DIA 50MMX16MMX1.5MM ECC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER PYROCARBON HUM HEAD DIA 50MMX16MMX1.5MM ECC; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWH050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device disposition is unknown.
 
Event or Problem Description
There was a revision surgery from a pyrocarbon to total shoulder replacement.
 
Event or Problem Description
There was a revision surgery from a pyrocarbon to total shoulder replacement.
 
Additional Manufacturer Narrative
Please note the corrections made to the d1 product long description, d2b product code.The reported event was not confirmed since the device was not returned for evaluation and no other evidences were provided.The visual inspection of the available picture confirmed the device identification.There is no visual defect on the device, but with only one picture, it¿s difficult to confirm the integrity of the device, and the reason of the revision.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
TORNIER PYROCARBON HUM HEAD DIA 50MMX16MMX1.5MM ECC
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16931367
Report Number3000931034-2023-00146
Device Sequence Number6719880
Product Code QKW
UDI-Device Identifier03700434022162
UDI-Public03700434022162
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
DEN220012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/06/2022
Device Catalogue NumberDWH050
Device Lot Number5915AS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown